I was wondering if anyone has every suffered from Methadone headaches when the wake up in the morning. Like a horrific, horrible headache, to the point of not being able to stand or lay down, just sit straight up until the next pill kicks in. If so, have you figured out what the cause its? Too much, too little, adverse reaction or what? I'm taking it for headaches (ironically) in which all other opiates failed to relieve the pain.
Thanks for you time, I've been looking and asking everyone with no answers.
You say you are taking the methadon for your headaches. Why are you thinking the cause of your headaches is the methadone? Doesn't seem to makes sense, especially since the headaches go away after the "next pill kicks in."
Try this...get up an hour or two before your usual time and take your hit then. That way it will have already taken effect when you get up for the day.
Hey, hope your well. I've been on methadone for the last five years. I have to agree with Oneofus, because I've never experinced anything like that.
In saying so everyones experience can be different. The first year I was on it I had a super harsh pain in my legs. I was only 27 so I'm not sure where they came from, and I had never had them before. anyway it's one thing that seems common among methadone maintance takers. I had never had any pain like that before so I think it was from the meth but who knows?
Thank you so much for your responses. I stopped taking one before I go to bed and getting up earlier and so far its been helpful. I am taking about only about 20mg per day and whats weird is it doesn't even show up on my tox screens. I've also recognized my joints aching alot, you never know what the side effects are going to be.
I've never felt a more warming opiate blanket like I do after waking up from taking methadone the day before. The only thing I ever feel is an extreme goodness all over. Its not like a high, less than that, for sure. But never any headaches. I agree with Oneofus because if by taking your dose is making the headache go away it sounds like once the drug has worn down the headaches just simply return.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.